# SDR SWIA972273

- Difficulty date: January 10, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 16,707 hours, 22,624 cycles
- Engine: Pwa PW118A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PITOT HEAT FAILED IN FLIGHT, AUTO PILOT FAILED, HIGH SPEED WARNING WENT OFF WHEN FIRST OFFICER'S AIRSPEED FLUCTUATED.  EN ROUTE FROM MRY TO LAX.  DIVERTED TO SBA.  FOUND CONTAMINATION OF WATER IN NUMBER TWO PITOT CANNON PLUG.  DRIED WATER AND CLEANED CONTAMINATION.  OPERATED NUMBER TWO PITOT HEAT, OPS CHECK GOOD.  TESTED AUTOPILOT SYSTEM.  COULD NOT DUPLICATE.  OPS CHECK GOOD.
